MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BEVD 1.9MM CAT SET; BACTISEAL EVD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD CODMAN BEVD 1.9MM CAT SET; BACTISEAL EVD CATHETERS
Catalog Number 821749
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a bactiseal catheter (id (b)(4) was leaking a minimal amount of cerebrospinal fluid (csf) at the side wall of the end portion of the catheter.The event happened during implantation (before implantation site closure).The procedure was completed with a replacement product available.No adverse consequences reported, and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The bactiseal catheter (id 821749) was returned for evaluation.Device history record (dhr) - the product code 821749 with lot 7365500, conformed to the specifications when released to stock.Failure analysis - the catheter was visually inspected.The leak test was performed; a leak was noted.The complaint was confirmed.Root cause analysis - a possible root cause for the issue reported by the customer, could be due to a sharp or pointed object coming into contact with the catheter, as noted in the ifu silicone has a low cut/tear resistance.
 
Event or Problem Description
Na.

Brand Name
CODMAN BEVD 1.9MM CAT SET
Common Device Name
BACTISEAL EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21858504
Report Number3013886523-2025-00077
Device Sequence Number4719982
Product Code JXG
UDI-Device Identifier10381780518440
UDI-Public(01)10381780518440(10)7365500(17)250228
Combination Product (Y/N)Y
PMA/510(K) Number
K233448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number821749
Device Lot Number7365500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian